# SDR FDEA201601120127

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 76,460 hours, 17,202 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741502
- Part serial: 48500
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD AILERON TE WEDGE, INBD SIDE UPPER SKIN FOUND DELAMINATION, ABOUT 4 INCHES BY 9 INCHES.  CARRIED OUT REPAIR IAW EA 1-5750-T0322903 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 57503280 FOR WORK DETAILS.
